# SDR DXTA202101044556

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 3,969 hours, 2,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE CABLES BECAME LOOSE ON THE AFT SIDE OF THE MAIN CABIN ENTRY DOOR.  THE CREW WAS UNABLE TO OPEN THE DOOR BEYOND 1 FOOT.  AFTER EXERCISING THE DOOR A COUPLE OF TIMES THE CREW WAS ABLE TO GET THE DOOR TO OPEN FULLY.  THE DOOR FEELS AS THOUGH CABLES HAVE BECOME LOOSE INSIDE THE DOOR.  OPENED THE MAIN CABIN DOOR AND VERIFIED THAT THE POWER ASSIST CABLE HAD MOVED AWAY FROM THE PULLEY.  INSPECTED THE PULLEY ASSEMBLY FOR PLAY AND THE POWER ASSIST CABLE FOR FRAYING, NO DEFECTS WERE NOTED.  REATTACHED THE POWER ASSIST CABLE AND BEGAN TO PERFORM AN OPERATIONAL CHECK OF THE MAIN CABIN DOOR FROM THE OUTSIDE.  THE POWER ASSIST CABLE MOVED SMOOTHLY AROUND THE PULLEY WHILE OPENING THE MAIN CABIN DOOR OPEN AND CLOSED.  WE THEN PUT POWER TO THE AIRCRAFT PROCEEDED TO PERFORM OPERATIONAL CHECK OF THE DOOR FROM THE INSIDE OF THE CABIN AND VERIFIED SMOOTH OPERATION OF THE MAIN CABIN DOOR ASSEMBLY.  ALL WORK WAS PERFORMED WITH REFERENCE TO CL-650 AMM 52.-. 11-19, NO FURTHER DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
